[1] L. Abatangelo, C. Léna, P. Musolino: Asymptotic behavior of generalized capacities with applications to eigenvalue perturbations: The higher dimensional case, Nonlinear Analysis 238 (2024) 113391
[2] L. Abatangelo, R. Ognibene: Sharp behavior of Dirichlet-Laplacian eigenvalues for a class of singularly perturbed problems, SIAM Journal of Mathematical Analysis, Vol. 56, no.1, pp. 474-500
[3] G. Arioli, R. Lucchetti, G. Valente: Changing behaviour under unfairness: An evolutionary model of the Ultimatum Game, Intern. J. of Approx. Reasoning 164 (2024) 109078
[4] S. Biagi, M. Bramanti: Schauder estimates for Kolmogorov-Fokker-Planck operators with coefficients measurable in time and Hölder continuous in space. Journal of Mathematical Analysis and Applications. 533 (2024), no. 1, Paper No. 127996.
[5] G. Feltrin, M. Garrione: Homoclinic and heteroclinic solutions for non-autonomous Minkowski-curvature equations, Nonlinear Anal. 239 (2024) 113419
[6] M. Garrione: Asymptotic study of critical wave fronts for parameter-dependent Born–Infeld models: physically predicted behaviors and new phenomena, Nonlinearity 37 (2024) 025009
[7] F. Gazzola, V. Pata, C. Patriarca : Attractors for a fluid-structure interaction problem in a time-dependent phase space, J. Functional Analysis 286, (2024), 110199
Politecnico di Milano - Dipartimento di Matematica